I, too have a soma script. Oddly enough as addicted to vic as I am the soma I can control. It does make you very relaxed and buzzed. It frees the pain immensly. But, I can't imagine the dosage you are talking about not just making someone sleep continuously...there would be no ability to function under that much dosage. Does your husband wake up with numbness in his hands or arms. Bad sign, I think the circulation over the night is in such rest due to the soma that it actually does slow your heart rate and circulation. Very scary. I wish you the best. You are in the right forum to discuss these matter honestly. I so far have been very honest about my addiction.
Now kicking it and talking about it is two different things. And please don't get me wrong, just because I can control the soma I CANNOT CONTROL the vics. And furthermore I probably take enough of them to kill a horse. We all abuse drugs on this sight. IF we could take them as prescribed we would not be here. WRite again if you can. God Bless. Thisis my first day off. Horrible.
I was on vics and soma... i took them about every three to four hours together... 4 vics 4 somas... and believe me that high i had for over 7 years... i have been clean for over 1 year now... the w/d's damn near killed me because i was comming off of both drugs at once.
If he is taking to many of these pills a day he needs stop now before he gets hurt. I came off because i just found it was my time. I could not deal with taking pills everyday just to live my life. my pain is bad but i rather live in pain then die of an overdose!
Please get him help.
hope all goes well for you!
Creek it is your first day and it will be horrible but trust me it can only get better... you will in joy the high of life and not the high of pills! good luck to you. I am sure you will be fine.
Thanks for the support. I've tried to talk with him about the soma. He gets upset with me. When he runs out he gets more from a friend who's a horrible enabling doctor! I find that you develop a tolerance to this drug. Because he does seem to function (somewhat). When he takes too much he gets in a strange dreamstate where he seems to be half asleep and half awake and speaking his dreams...very frustrating. I wish he'd get to the point where he'd rather be in pain than be out of it. He used to be a vibrant artistic brilliant guy. Now much of the time he's just in bed and out of it...completely unproductivel. Thanks for letting me vent. I don't mean to be insensitive. His pain is very real.
Yes, it is very real. But you are in the right place for support and I am glad you are here. COme back and talk any time. I think the saddest thing is that indeed these drugs will suck the life out of the user. A brilliant person (mind) turns so dependent that it is hard to remember how good life was before the drugs. You hang in there. I can't tell you how much I feel for you watching someone suffer this way.
My heart and prayers are with you both. Has his dr. tried Lyrica? It is very effective for me for pain, unfortunatley it makes me a bit dizzy. As if I need dizzy, with all the s*** I take, anyway, just a suggestion for the pain.
Keep talking, it helps.
I am alone and suffer in silence. You have each other!!!!
LOVE and PEACE
Thanks for your heartfelt thoughts. I appreciate that my husband is lucky in that he doesn't suffer alone...I'm sorry that you don't have anyone. This seems like a comforting forum.